Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107

Preview Full PDF 103 1699 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119

Preview Full PDF 92 1739 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134

Preview Full PDF 92 1721 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Full PDF 90 1686 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158

Preview Full PDF 95 1692 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174

Preview Full PDF 85 1662 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182

Preview Full PDF 92 1685 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194

Preview Full PDF 91 1703 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard